Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the problem of minimizing the volume of a vibrating cantilever


Authors: Souhail El-Asfouri, Olin Johnson and Bayliss McInnis
Journal: Quart. Appl. Math. 34 (1976), 203-206
MSC: Primary 73.49
DOI: https://doi.org/10.1090/qam/449133
MathSciNet review: 449133
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.49

Retrieve articles in all journals with MSC: 73.49


Additional Information

Article copyright: © Copyright 1976 American Mathematical Society